# SDR CKSA97083

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 57695181
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 2 PYLON STUB WING UPPER OUTBOARD BRACKET CRACKED 6 INCHES LONG APPROXIMATELY STA YIP270.  REMOVED CRACKED BRACKET, FABRICATED AND INSTALLED NEW BRACKET IAW SRM 53-1-0, 51-3-0, 51-1-21.  CORROSION TASK CARD NUMBER 82-1-0551.  NON-ROUTINE TASK CARD NUMBER 93587.
